On the Asymptotic Normality of the Posterior Distribution II

William F Scott

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)61-66
    Number of pages5
    JournalMathematical Sciences
    Volume28
    Publication statusPublished - 2003

    Cite this

    On the Asymptotic Normality of the Posterior Distribution II. / Scott, William F.

    In: Mathematical Sciences, Vol. 28, 2003, p. 61-66.

    Research output: Contribution to journalArticle

    Scott, William F. / On the Asymptotic Normality of the Posterior Distribution II. In: Mathematical Sciences. 2003 ; Vol. 28. pp. 61-66.
    @article{7f192b34ba7a457794e2149628242a2a,
    title = "On the Asymptotic Normality of the Posterior Distribution II",
    author = "Scott, {William F}",
    year = "2003",
    language = "English",
    volume = "28",
    pages = "61--66",
    journal = "Mathematical Sciences",
    issn = "0312-3685",
    publisher = "Applied Probability Trust",

    }

    TY - JOUR

    T1 - On the Asymptotic Normality of the Posterior Distribution II

    AU - Scott, William F

    PY - 2003

    Y1 - 2003

    M3 - Article

    VL - 28

    SP - 61

    EP - 66

    JO - Mathematical Sciences

    JF - Mathematical Sciences

    SN - 0312-3685

    ER -